# SDR 03FDEA02002

- Difficulty date: November 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TAIL CONE MOST AFT STA 2244 LOWER RT SIDE FRAME FOUND CRACKED.  TRIMMED OUT DAMAGED FRAME AS PER SRM 53-00-01, FIG.9, VOL.I. FABRICATED   FRAME   AS PER DRAWING AKC5739. FABRICATED REPAIR ANGLE AS PER SRM 53-00-01, FIG.9, VOL.I.   INSTALLED FRAME AND REPAIR ANGLE AT FORWARD TAIL CONE MOST AFT STA 2244 LOWER   RH SIDE AS   PER SRM 51-31-01, VOL.II AND 53-00-01, FIG.9, VOL.I.
